# SDR ASAA2023092645343

- Difficulty date: September 26, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 3,815 hours, 1,106 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 2569M32P02
- Part serial: UNLTP918
- Condition: Inoperative
- Location: #1 Engine
- Part time: 3,815 hours, 1,106 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L IGN INOP #1 ENG. GROUNDED - YES. (RESOLVED ON W/O: 1971196 TASKCARD: N/R-00001 ) FOUND MAINTENANCE MESSAGE 74-42491. ACCOMPLISHED IFIM TASK G74-00-00810-821. REMOVED AND REPLACED THE L/H IGNITER PLUG AND EXCITED. REF AMM 74-21-02 AND AMM 74-11-01. ALL OPS CHECK PASSED. PERFORMED TWO ENG STARTS ON THE L/H IGN. THIS CLEARS MEL 74-00-01A. PLACARDS REMOVED. SEAMC TODD NOTIFIED.
